# SDR DALA2016061004633

- Difficulty date: June 9, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Splice
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SPLICE ON FRAME, BS 1520.  FABRICATED AND INSTALLED NEW SPLICE IAW DWG 9953015.
